欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  26 篇文章
     
     
 
Application of αδ-Closed Sets

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 1 Page: 1-5
       
 
A New Iterative Scheme for Solving the Semi Sylvester Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 1 Page: 6-10
       
 
A Modified Homotopy Analysis Method for Solving Boundary Layer Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 1 Page: 11-15
       
 
An Extension of the Poincar’e Lemma of Differential Forms

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 1 Page: 16-18
       
 
Contribution to Development of Reliability and Optimization Methods Applied to Mechanical Structures

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 1 Page: 19-24
       
 
TE, TM Fields in Toroidal Electromagnetism

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 1 Page: 25-28
       
 
Was There a Contagion during the Asian Crises?

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 1 Page: 29-39
       
 
Chaos in Planar, Circular, Restricted Three-Body Problem

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 1 Page: 40-45
       
 
Interconverting Models of Gray Matrix and Geographic Coordinates Based on Space Analytic Geometry

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 1 Page: 46-51
       
 
MHD Free Convective Flow of Water near 4℃ past a Vertical Moving Plate with Constant Suction

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 1 Page: 52-57